• 姓名:
  • 职位:
  • 电话:
  • 邮件:
  • 所属单位:
  • 主要专业方向:
  • 陈昱
  • 副教授
  • +86-551-63602243
  • cyu@ustc.edu.cn
  • 统计与金融系
  • 概率与统计
English
  • Information criteria for latent factor models: A study on factor pervasiveness and adaptivity , Journal of Econometrics , 2023 , 233: 237-250
  • Modeling Tail Index With Autoregressive Conditional Pareto Model , Journal of Business & Economic Statistics , 2022 , 40(1): 458-466
  • Mark to market value at risk , Journal of Econometrics , 2019 , 208: 299-321
  • Inference for high‐dimensional linear models with locally stationary error processes , Journal of Time Series Analysis , 2024 , 45: 78-102
  • Uncovering block structures in large rectangular matrices , Journal of Multivariate Analysis , 2023 , 198
  • statistical inference for extreme extremile in heavy -tailed heteroscedastic regression model , Insurance: Mathematics and Economics , 2023 , (111)Pages 142-162
  • Statistical inference for tail-based cumulative residual entropy , Insurance: Mathematics and Economics , 2022 , 103: 66-95
  • Spatial rank-based high-dimensional change point detection via random integration , Journal of Multivariate Analysis , 2022 , 189
  • Regularized estimation of precision matrix for high-dimensional multivariate longitudinal data , Journal of Multivariate Analysis , 2020 , 176: 104580-1-104580-19
  • Approximations of the tail probability of the product of dependent extremal random variables and applications , Insurance: Mathematics and Economics , 2013 , 53(1): 169-178
  • Extreme behaviors of the tail Gini-type variability measures , Probability in the Engineering and Informational Sciences , 2023 , 37(4): 928-942
  • Modeling maxima with regime switching Frechet model , Journal of Risk , 2022 , 25(2): 1-19
  • Ruin probabilities for the phase-type dual model perturbed by diffusion , Communications in Statistics- Theory and Methods , 2021 , 50(23): 5634-5651
  • Adaptive banding covariance estimation for high-dimensional multivariate longitudinal data, , Canadian Journal of Statistics , 2021 , 49(3): 906-938
  • Estimation Of High Conditional Tail Risk Based On Expectile Regression , Astin Bulletin , 2021 , 51(2): 539-570
  • Penalized high-dimensional M-quantile regression: From L1 to Lp optimization , Canadian Journal of Statistics , 2021 , 49(3): 875-905
  • Tail Distortion Risk Measure for Portfolio with Multivariate Regularly Variation , Communications in Mathematics and Statistics , 2022 , 10: 263-285
  • Regression Estimation for Longitudinal Data with Nonignorable Intermittent Nonresponse and Dropout , Communications in Mathematics and Statistics , 2022 , 10: 383-411
  • Solvency contagion risk in the Chinese commercial banks' network , Physica A: Statistical Mechanics and its Applications , 2021 , 580
  • A joint mean-correlation modeling approach for longitudinal zero-inflated count data , Brazilian Journal of Probability and Statistics , 2020 , 34(1): 35-50
  • Bayesian Joint Semiparametric Mean–Covariance Modeling for Longitudinal Data , Communications in Mathematics and Statistics , 2019 , 7(3): 253 -267
  • Extensions of Breiman’s Theorem of Product of Dependent Random Variables with Applications to Ruin Theory , Communications in Mathematics and Statistics , 2019 , 7(1): 1-23
  • Asymptotic ruin probabilities for proportional investment under interest force with dominatedly-varying-tailed claims , Journal of the Korean Statistical Society , 2012 , 41(1): 87-95
  • A copula-based GLMM model for multivariate longitudinal data with mixed-types of responses , Sankhya-series B-applied and interdisciplinary statistics , 2020 , 82(2): 353-379
  • An efficient causal structure learning algorithm for linear arbitrarily distributed continuous data , Journal of Supercomputing , 2020 , 76(5): 3355-3363
  • Too connected to fail- Evidence from a Chinese financial risk spillover network. , China & World Economy , 2020 , 28(6): 78-100
  • Parsimonious mean-covariance modeling for longitudinal data with ARMA errors , Journal of Systems Science and Complexity--English Series , 2019 , 32: 1675-1692
  • Second-Order Asymptotics of the Risk Concentration of a Portfolio with Deflated Risks , Mathematical Problems in Engineering , 2018 , 2018: 1-12
  • Analysis of Relativity Premium in Bonus-Malus System Based on Optimal Linear Method , Mathematical Problems in Engineering , 2014 , 2014: 1-6
  • Ruin probabilities with insurance and financial risks having an FGM dependence structure , SCIENCE CHINA Mathematics , 2014 , 57(5): 1071-1082
  • 共41条记录12...2跳到